SWMBO was on Warfarin for several years (for A-Fib) before switching to Pradaxa. I don't recall her reporting any of those symptoms but your situation is different. I did learn that vomit that looks like "coffee grounds" is a sign of stomach bleeding which requires prompt medical attention. In her case that symptom (which was not Warfarin-related) was caused by a stomach condition that eventually proved fatal.
-----Original Message----- From: Mercedes On Behalf Of Kaleb Striplin via Mercedes Sent: Tuesday, May 11, 2021 6:08 PM To: Mercedes Discussion List <firstname.lastname@example.org> Cc: Kaleb Striplin <ka...@striplin.net> Subject: [MBZ] Warfarin Started the warfarin yesterday. This morning about 4am I woke up to that pain in your stomach that feels like you will later be puking. Could not go back to sleep. About 8am the puking starts. Every now and then while in the back 40 pulling cats I had to run off between a couple of cars to blow chunks. Have not eaten anything all day and now have a bad headache. I think this could be a side effect which hopefully does not continue. I’m now going to bed. Sent from my iPhone _______________________________________ http://www.okiebenz.com To search list archives http://www.okiebenz.com/archive/ To Unsubscribe or change delivery options go to: http://mail.okiebenz.com/mailman/listinfo/mercedes_okiebenz.com _______________________________________ http://www.okiebenz.com To search list archives http://www.okiebenz.com/archive/ To Unsubscribe or change delivery options go to: http://mail.okiebenz.com/mailman/listinfo/mercedes_okiebenz.com